# SDR USAA011339

- Difficulty date: October 24, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED 10 INCHES, BUTT LINE STATION 1613 AND LBL 0.  INSTALLED REPAIR DOUBLER PER EA 85563.  (M)
